# SDR DHL2003748007

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DROP IN MAINTENANCE DISCREPANCY AS FOLLOWS, UPON REMOVAL OF DOUBLERS FOR SB 727-57-0130, FOUND BOTH NR 1 SLAT ACTUATOR MOUNT ANGLES TO BE CRACKED.  REMOVED NR 1 SLAT ACTUATOR ANGLES IAW B-727 51-30-2.  FAB NEW ANGLES FROM 7075 T-6 .063 INCH PO 9912495 11 X 4 IAW S/B B 727-727-57-0130.  TREATED AND PRIMED ANGLES IAW B-727 SRM 51-10-2.  INSTALL ACTUATOR ANGLES IAW B-727 SRM 51-30-2 AND S/B 727-57-0130.
